# SDR AALA201909209007

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 16,818 hours, 8,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part serial: H2410
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS F/OS WINDSHIELD DELAMINATION EXCEEDS LIMITS IAW AMM 56-11-11-200-001-1. REMOVED AND REPLACED F/O WINDSHIELD IAW JOB CARD 56-94-01, OK FOR SERVICE.
